Groups of $C^{r,s}$-diffeomorphisms related to a foliation

Tom 76 / 2007

Jacek Lech, Tomasz Rybicki Banach Center Publications 76 (2007), 437-450 MSC: 22E65, 57R50. DOI: 10.4064/bc76-0-21

Streszczenie

The notion of a $C^{r,s}$-diffeomorphism related to a foliation is introduced. A perfectness theorem for the group of $C^{r,s}$-diffeomorphisms is proved. A remark on $C^{n+1}$-diffeomorphisms is given.

Autorzy

  • Jacek LechFaculty of Applied Mathematics
    AGH University of Science and Technology
    Al. Mickiewicza 30
    30-059 Kraków, Poland
    e-mail
  • Tomasz RybickiFaculty of Applied Mathematics
    AGH University of Science and Technology
    Al. Mickiewicza 30
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek